skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Mathematical modeling reveals spontaneous emergence of self-replication in chemical reaction systems

Liu, Yu ; Sumpter, David J. T.

Journal of Biological Chemistry, 2018, Vol.293(49), pp.18854-18863 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

The Impact of Human Mobility on HIV Transmission in Kenya

Isdory, Augustino ; Mureithi, Eunice W. ; Sumpter, David J. T.

PLoS ONE, 2015, Vol.10(11) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Is the golden ratio a universal constant for self-replication?

Liu, Yu ; Sumpter, David J. T.

PLoS ONE, 2018, Vol.13(7) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Using Bayesian dynamical systems, model averaging and neural networks to determine interactions between socio-economic indicators

Blomqvist, Björn R. H. ; Mann, Richard P. ; Sumpter, David J. T.

PLoS ONE, 2018, Vol.13(5) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Modelling optimal allocation of resources in the context of an incurable disease

Nannyonga, Betty ; Sumpter, David J. T.

PLoS ONE, 2017, Vol.12(3) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Polynomial probability distribution estimation using the method of moments

Munkhammar, Joakim ; Mattsson, Lars ; Rydén, Jesper ; Ryden, Jesper

PLoS ONE, 2017, Vol.12(4), pp.1-14 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Self-organized traffic via priority rules in leaf-cutting ants

Strömbom, Daniel ; Dussutour, Audrey

PloS Computational Biology, 2018, Vol.14(10) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

On the Invariant Cantor Sets of Period Doubling Type of Infinitely Renormalizable Area-Preserving Maps

Lilja, Dan

Communications in Mathematical Physics, 2018, Vol.358(3), pp.1027-1039 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Statistical modelling of warm-spell duration series using hurdle models

Rydén, Jesper

SORT - Statistics and Operations Research Transactions, 2017, Vol.41(1), pp.177-188 [Periódico revisado por pares]

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

Limit theorems for counting variables based on records and extremes

Gut, Allan ; Stadtmueller, Ulrich

Extremes, 2017, Vol.20(1), pp.33-52 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (16)

Refinar Meus Resultados

Tipo de Recurso 

  1. Dissertações  (83)
  2. Artigos  (15)
  3. Resenhas  (1)
  4. Recursos Textuais  (1)
  5. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2015  (9)
  2. 2015Até2015  (14)
  3. 2016Até2016  (13)
  4. 2017Até2018  (52)
  5. Após 2018  (12)
  6. Mais opções open sub menu

Idioma 

  1. Inglês  (92)
  2. Sueco  (10)
  3. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.